# SDR MASA200601358

- Difficulty date: May 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 16,836 hours, 15,466 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Lavatory
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ASH 7274 DSM - LAVATORY SMOKE DETECTOR WILL NOT TEST.  RESET SYSTEM AND SYSTEM TESTED NORMALLY.
